# SDR MK1Y202201006

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT STRUCTURE, AFT VERTICAL STIFFENERS, UPPER EDGES, STA 287, L/RBL 13.10 DURING THE MAINTENANCE INSPECTION AT IAI, TWO CRACKS WERE FOUND AT DATUM LOCATIONS WITH 0.6 INCH LENGTH EACH ONE. THERE IS NO APPLICABLE DAMAGE EXISTING. 
VERTICAL STIFFENERS PIN: 141T2938-4/-6
